# SDR SWIA2018110645244

- Difficulty date: November 6, 2018
- Submitted: November 6, 2018
- Operation: Air carrier
- Aircraft: N652BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7429
- Aircraft time: 37,317 hours, 31,841 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL, SHALLOW INDENTATION BELOW AFT CARGO DOOR. (SVC CHECK) RO: 11/03/2018 REPAIRED DENT IN THE FUSELAGE SKIN LOCATED BETWEEN FS559.00 + 112 - FS574.00 AND BETWEEN STR 21L - STR 22L IAW REO.
